# SDR DALA2021080304387

- Difficulty date: July 30, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 78,700 hours, 24,332 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 5645 WHILE PERFORMING SERVICE CHECK L1 DOOR AND ROWS 22,23,24,25 LIGHTS INOP. CORRECTIVE ACTION: REPLACED L1 DOOR BATT PACK AND ROW 22 BATT PACK ALL CHECKS GOOD PER B757 AMM 33-51. (7324854)
